Document Type : Research Paper
1 Department of pure Mathematics, Sarab Branch, Islamic Azad University, Sarab, Iran.
2 Department of Mathematics, Faculty of Science, Tabriz Branch, Islamic Azad University Tabriz, Iran.
3 Department of Mathematics, Azarbaijan Shahid Madani University, Tabriz, Iran.
In 2012, Samet, et al. introduced the notion of $\alpha$-$\psi$-contractive type mappings. They have been establish some fixed point theorems for the mappings on complete metric
spaces. In this paper, we introduce the notion of generalized $\alpha_*$-$\psi$-contractive multi-valued mappings and we give some related fixed point results on ordered metric spaces via application to an initial value problem.
 A. Amini-Harandi, Coupled and tripled fixed point theory in partially ordered metric spaces with application to initial value problem, Math. Compute. Modelling, (2012).
 B.C. Dhage, Condensing mappings and applications to existence theorems for common solution of differential equations, Bull. Korean Math. Soc., 36 (3),(1999), pp. 565-578.
 B.C. Dhage, D. ORegan and R.P. Agarwal, Common fixed theorems for a pair of countably condensing mappings in ordered Banach spaces, J. Apple. Math Stoch. Anal., 16 (3),(2003), pp. 243-248.
 Y. Feng and S. Liu, Fixed point theorems for multi-valued increasing operators in partially ordered spaces, Soochow J. Math., 30 (4),(2004), pp. 461-469.
 D. Guo and V. Lakshmikantham, Coupled fixed points of nonlinear operators with applications Nonlinear Analysis. Theory, Methods & Applications., 11 (1987), pp. 623-632.
 J. Hasanzadeh Asl, Common fixed point theorems for $alpha$-$psi$-contractive type mappings, Int. J. Anal.,(2013), Article ID 654659, 7 pages.
 J. Hasanzadeh Asl, Sh. Rezapour and N. Shahzad, On fixed points of $alpha-psi$-contractive multifunction's, Fixed Point Theory Appl., 212 (2012), 7 pages.
 B. Samet, C. Vetro and P. Vetro, Fixed point theorems for $alpha$-$psi$-contractive type mappings, Nonlinear Analysis, 75 (2012), pp. 2154-2165.
 Hu Xin-qi and Ma Xiao-yan, Coupled coincidence point theorems under contractive conditions in partially ordered probabilistic metric spaces, Nonlinear Analysis, 74 (2011), pp. 6451-6458.